It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Diet & Nutrition Message Board


Diet & Nutrition Board Index


Iron Supplements
Aug 14, 2009
I have high blood pressure and for the last week I have been taking an iron supplement on direction of my doctor. Suddenly, my blood is very high (198/110). Could the iron being causeing the problem?
No. The iron supplement has absolutely no effect on blood pressure.
[QUOTE=lindaw1;4058486]I have high blood pressure[/QUOTE]

I checked a couple of vitamin books and there is a word of caution about taking iron if you have heart trouble. Although they didn't spicifically mention high blood pressure, high blood pressure is a symptom of cardiovascular disease. I would leave the door open a little to the possiblility of the iron supplement having an adverse affect.

I have an adverse reaction when I take just one fish-oil capsule per day. I get a feeling of pressure in my head. Yet nowhere is it written that this could be a symptom from taking fish-oil. The only way you can positively rule something in or out is by starting and stoping the supplement and seeing what the result is.

Good luck. :)





All times are GMT -7. The time now is 11:46 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!